# SDR 08FDEA03580

- Difficulty date: August 25, 2008
- Submitted: August 26, 2008
- Operation: Air carrier
- Aircraft: N595FE
- Make and model: Doug MD-11F
- Aircraft serial: 48553
- Aircraft time: 56,791 hours, 9,430 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Rectifier
- Part number: 400704
- Part serial: 2648
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

EMERGENCY PWR ON ALERT INFLIGHT.  WHEN SELECTED OFF, DC3 DID NOT APPEAR POWERED.  EMERGENCY PWR ARM AND ALERT  STAYED ON.  ADG DEPLOYED.  ON SHORT FINAL DC3 UNPOWERED WITH LOSS OF ADG POWER RESULTING IN LOSS  OF ASSOCIATED SYSTEMS.  FLIGHT DIVERTED DFW AND LANDED WITHOUT INCIDENT.  INTEREGATED EPCU FOUND TR-3/INTFC FAULT.   WORK ACCOMPLISHED PER AMM &TSM 24-30-00/24-31-01-2. REMOVED & REPLACED NR 3 TR PER AMM 24-31-01.  ACFT RELEASED FOR SERVICE.
